- Nov 25, 2019
I've been put on Escitalopram 5mg aka lexapro now. 2 days in. I feel more tired and more depersonalised than ever. Would this be normal? What's people's experiences on it?
Hi. It’s great to see you. Welcome!
Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.
We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.
Register now to access many more features and forums!
|Thread starter||Similar threads||Forum||Replies||Date|
|I||Anxiety and put on Lexapro||Anxiety Forum||2|
|My mind is vague. Is it Escitalopram?||Anxiety Forum||1|
|J||Withdrawal of escitalopram - have you experienced any of these effects?||Anxiety Forum||4|
|Success with Escitalopram||Anxiety Forum||0|
|Anxiety back after 2.5 months on Escitalopram?||Anxiety Forum||30|